Abrupt Cessation of High-Dose Imipramine Treatment in Children

Theodore A. Petti, William Law

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Two children in whom imipramine hydrochloride therapy was abruptly discontinued experienced nausea, frequent vomiting, headache, lethargy, and irritability. These symptoms were similar to but more intense than those previously reported in children during gradual tapering of imipramine dosages. Physicians who treat children should be aware that symptoms previously thought to be side effects of imipramine may in fact represent noncompliance and resultant withdrawal. (JAMA 1981;246:768-769).

Original languageEnglish (US)
Pages (from-to)768-769
Number of pages2
JournalJAMA: The Journal of the American Medical Association
Volume246
Issue number7
DOIs
StatePublished - Aug 14 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Abrupt Cessation of High-Dose Imipramine Treatment in Children'. Together they form a unique fingerprint.

Cite this